# SDR C1HA200485005

- Difficulty date: April 26, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 5752 · Aileron Tabs
- Part: Wedge
- Condition: Delaminated
- Location: Aileron
- Component: Aileron
- Component part number: 652176655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBRD AILERON TRAILING EDGE WEDGE DELAMINATED
